본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

East Asian mathematical journal 21건

  1. [국내논문]   INTERPOLATION SPACES GENERATED BY ANALYTIC SEMIGROUP OPERATORS  

    Jeong, Doo-Hoan (Dongeui Technical Junior College ) , Jeong, Jin-Mun (Division of Mathematical Sciences Pukyong National University ) , Kim, Dong-Hwa (Department of Mathematical education Kyungnam University)
    East Asian mathematical journal v.14 no.2 ,pp. 219 - 226 , 1998 , 1226-6973 ,

    • 원문 

    초록

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   APPROXIMATE FIBRATIONS AND APPROXIMATE LOCALLY TRIVIAL BUNDLES  

    Im, Young-Ho (Department of Mathematics Pusan National University ) , Kim, Soo-Hwan (Department of Mathematics Pusan National University)
    East Asian mathematical journal v.14 no.2 ,pp. 227 - 235 , 1998 , 1226-6973 ,

    • 원문 

    초록

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   NOTES ON THE ANALYTIC FEYNMAN INTEGRAL  

    Lee, Je-Yoon (Department of Mathematics University of Ulsan)
    East Asian mathematical journal v.14 no.2 ,pp. 237 - 247 , 1998 , 1226-6973 ,

    초록

    In this paper, we prove a translation theorem for the analytic Feynman integral for functions in $\mathcal{F}_{A_1,A_2}$ (B) and show how this integral can be modified so as to be translation invariant.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   CHARACTERIZATION OF HOLOMORPHY BY GLOBAL GENERATION  

    Li, Xiao-Dong (Graduate School of Mathematics Kyushu University, Japan)
    East Asian mathematical journal v.14 no.2 ,pp. 249 - 257 , 1998 , 1226-6973 ,

    초록

    In this paper, we prove a translation theorem for the analytic Feynman integral for functions in $\mathcal{F}_{A_1,A_2}$ (B) and show how this integral can be modified so as to be translation invariant.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   CERTAIN DISCRIMINATIONS OF PRIME ENDOMORPHISM AND PRIME MATRIX  

    Bae, Soon-Sook (Department of mathematics Kyungnam University)
    East Asian mathematical journal v.14 no.2 ,pp. 259 - 268 , 1998 , 1226-6973 ,

    초록

    In this paper, for a commutative ring R with an identity, considering the endomorphism ring $End_R$ (M) of left R-module $_RM$ which is (quasi-)injective or (quasi-)projective, some discriminations of prime endomorphism were found as follows: each epimorphism with the irreducible(or simple) kernel on a (quasi-)injective module and each monomorphism with maximal image on a (quasi-)projective module are prime. It was shown that for a field F, any given square matrix in $Mat_{n{\times}n}$ (F) with maximal image and irreducible kernel is a prime matrix, furthermore, any given matrix in $Mat_{n{\times}n}$ (F) for any field F can be factored into a product of prime matrices.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   DEGREE OF THE GAUSS MAP ON AN ODD DIMENSIONAL MANIFOLD  

    Byun, Yang-Hyun (Department of Mathematics Hanyang University)
    East Asian mathematical journal v.14 no.2 ,pp. 269 - 279 , 1998 , 1226-6973 ,

    초록

    For a codimension 1 submanifold in a Euclidean 2n-space, the degree of the gauss map mod 2 is the semi-characteristic of the manifold in $Z_2$ coefficient.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   LIMIT THEOREMS ON ONE-SIDED INCREMENTS OF A TWO-PAREMTER FRACTIONAL $L\'{E}VY$ BROWNIAN MOTION  

    Hwang, Kyo-Shin (Department of Mathematics College of Natural Science Gyeongsang National University ) , Kim, Dal-Sung (Department of Mathematics College of Natural Science Gyeongsang National University ) , Kang, Mi-Young (Department of Mathematics College of Natural Science Gyeongsang National University)
    East Asian mathematical journal v.14 no.2 ,pp. 281 - 297 , 1998 , 1226-6973 ,

    초록

    Here we establish limit theorems on one-side increments of two-parameter fractional $L\'{e}vy$ Brownian motion, via estimating upper bounds large deviation probability inequalities on the suprema of the fractional $L\'{e}vy$ Brownian motion.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   NONLINEAR FUNCTIONAL DIFFERENTIAL EQUATIONS WITH SUBDIFFERENTIAL OPERATOR  

    Jeong, Doo-Hoan (Dongeui Institute of Technology ) , Jeong, Jin-Mun (Division of Mathematical Sciences Pukyong National University)
    East Asian mathematical journal v.14 no.2 ,pp. 299 - 309 , 1998 , 1226-6973 ,

    초록

    Here we establish limit theorems on one-side increments of two-parameter fractional $L\'{e}vy$ Brownian motion, via estimating upper bounds large deviation probability inequalities on the suprema of the fractional $L\'{e}vy$ Brownian motion.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   SOME REMARKS ON THE SPECTRUM OF THE LAPLACE-BELTRAMI OPERATOR  

    Kang, Tae-Ho (Department of Mathematics University of Ulsan)
    East Asian mathematical journal v.14 no.2 ,pp. 311 - 316 , 1998 , 1226-6973 ,

    초록

    We study some spectral properties of the Laplace-Beltrami operator on compact Riemannian manifolds.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   YANG-MILLS CONNECTION IN THE ORTHONORMAL FRAME BUNDLE OVER A RIEMANNIAN SYMMETRIC SPACE  

    Kim, Pu-Young (Department of Mathematics Pusan University of foreign Studies ) , Park, Joon-Sik (Department of Mathematics Pusan University of foreign Studies)
    East Asian mathematical journal v.14 no.2 ,pp. 317 - 320 , 1998 , 1226-6973 ,

    초록

    The main result is that the connection form in the orthonormal frame bundle by the Levi-Civita connection over a Riemannian symmetric space is a Yang-Mills connection

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지